# SDR R61A201405260709

- Difficulty date: May 26, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 25,560 hours, 19,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Washer
- Part number: 17018284001
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND RT WING NR 3 MIDDLE, FLAP TRACK SUPPORT FWD ATTACHMENT TO WING HARDWARE CORRODED.  MX R & R RT WING NR 3, MIDDLE, FLAP TRACK SUPPORT FWD ATTACHMENT TO WING HARDWARE, PN 170-18284-001, MS24665-319, MS14145L8 IAW AMM 57-57-31.
